Poly-Bergman spaces and two-dimensional singular integral operators



Document title: Poly-Bergman spaces and two-dimensional singular integral operators
Journal: Reporte interno - CINVESTAV
Database: PERIÓDICA
System number: 000237922
Authors: 1
Institutions: 1Instituto Politécnico Nacional, Centro de Investigación y de Estudios Avanzados, México, Distrito Federal. México
Year:
Season: Feb
Number: 359
Pages: 1-13
Country: México
Language: Inglés
Document type: Artículo
Approach: Teórico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Espacio de poly-Bergman,
Operadores integrales
Keyword: Mathematics,
Pure mathematics,
Poly-Bergman spaces,
Integral operators
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).